# SDR USAA000118

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 358.5
- Part time: 45,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2, STATION 358.5, STRINGER 16L WEB HAS A .5 INCH CRACK.  REPAIRED DOUBLER PER EA 66500 AND SRM 51-40-2.  (M)
